# SDR GTIA000324

- Difficulty date: November 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING OUT OF TRACK BY ROW 2 & 3.   SECURED TRACK AT ROW 2 & 3 D,E,F. OPS CHECK OK IAW M/M 33-50-0.
